# SDR CALA0100762

- Difficulty date: August 15, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 105,146 hours, 21,500 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 3 PYLON LOWER SPAR WEB AT FAN DUCT CUTOUT.  A REPAIR ANGLE AND STIFFENER WERE INSTALLED IAW SRM 54-20-00, FIGURE 19A.
